RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 1, Issue 3  


Recursive information converters
A. V. Anisimov
3
Fundamental directions in the theory of homogeneous structures
V. B. Kudryavtsev, A. S. Podkolzin
19
Stability of a solution in a problem on the shortest path on a graph
E. N. Gordeev
39
Extremal problems for $k$-colored graphs and unimprovable inequalities for pairs of random elements
A. F. Sidorenko
47
An upper bound on the capacity of the boundary of an antichain in an $n$-dimensional cube
A. V. Kostochka
53
The number of components in a random bipartite graph
I. B. Kalugin
62
Circuits that allow short unit diagnostic tests
N. P. Red'kin
71
Self-correction of schemes for some sequences of Boolean functions
N. I. Turdaliev
77
An asymptotic estimate for stratified finite populations
G. I. Ivchenko, S. A. Khonov
87
Finite initial segments of the upper semilattice of finite-automaton degrees
S. S. Marchenkov
96
On the satisfiability fraction for formulas of $k$-valued logic with quantifiers min and max
V. V. Knyazev, V. A. Talanov
104
Complexity of self-correcting algorithms for two sorting problems
V. V. Morozenko
111
The structure of a random graph near a critical point
V. E. Britikov
121
Matroid decompositions of graphs
R. I. Tyshkevich
129
The chromatic dimension of a graph
T. G. Smirnova
139
The number of relations that determine classes of constants and selector functions of $k$-valued logic
I. E. Bashtanov
141
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020